# SDR UPS08851875

- Difficulty date: February 22, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657503501
- Part serial: TAG00921472
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 2ND OBSERVERS FWD SEAT TRACK CORRODED AT RBL 12-16 AROUND MOUNT SCREW COUNTERSINKS.  REMOVED AND REPLACED SEAT TRACKS IAW SRM 51-3-0, 51-1-8.
